# SDR UIEA200300030

- Difficulty date: June 27, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Computer
- Part number: 2591201921
- Condition: Malfunctioned
- Location: Compass
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AT APPROXIMATELY 80-85 KNOTS ON TAKEOFF ROLL, HEADING FLAG ON CAPTAIN'S HSI AND FO'S RMI WITH FILGHT DIRECTOR WARNING LIGHT ON CAPTAINS SIDE.  FLAG REMAINED IN FIEW ENTIRE FLIGHT.  APPROXIMATELY 5 DEGREES DIFFERENCE IN NR 1 COMPASS VS NR 2 COMPASS AIRCRAFT RRETURNED TO AMS, 24,000 KGS OF FUEL DUMPED.  FOUND WIRE SHORTED TO GROUND W153-1F263-22. REPLACED WIRE FROM D1166P TO TX214H26 AND REPLACED COMPAS COUPLER IAW MM 34-12-00 SATISFACTORY.  ALSO, REPLACED INU NR 1 AND NR 3 ACC MM 34-41-03 P/N 7886580-011. REPLACED CIWS COMPUTER ACC MM 34-44-01 P/N 777-1826-004.  REPLACED CAPTAINS HSI ACC MM 34-41-06 P/N 2592639-901.  ALL OPERATIONAL CHECKS SATISFACTORY.  (M)
